# SDR AALA202512165918

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 33,286 hours, 13,821 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT WING FUEL LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN THE FUEL PUMP  SWITCH IS TURNED OFF. REMOVED AND REPLACED RIGHT AFT FUEL BOOST PUMP PRESSURE SWITCH, IAW AMM 28-42-11. PRESSURE SWITCH OPS CHECK NORMAL LIGHT EXTINGUISHES AND ILLUMINATES AS INTENDED.
